Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It
In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
In order for you to know more about Risperdal and how it can possibly make boys breast develop, we will be tackling about it briefly before we proceed on dealing with the possible lawsuit that may arise from it.
Prolactin is just one of the many hormones that are present in our body and speaking of which, it is a kind of hormone responsible for the the development of breasts in women and Risperdal is said to have the ability of increasing the level of prolactin in the males body. For young boys and young adolescents who have been taking prolactin, which is said to be present in Risperdal, are known to display an increase level of the said hormone in the body which may lead them to develop male breasts, the growth is being referred to by experts in medical science as gynecomastia. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.
Many researches arise which give support to the allegation that Risperdal actually causes the development of breasts in young males and boys. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.
In the past years, lots of cases have been filed against the company producing Risperdal and one hundred thirty of it focuses on the claim that such drug really causes the development of breasts in young males. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. In addition to that, it would be beneficial and advantageous on your side if you decide on getting the assistance and guidance of attorneys whose specialty is related to such cases.